Can Long Term Use of Clobetasol Propionate Foam Cause Hair Loss?

I have been using Clobetasol Propionate foam on my Scalp for Seborrhea for about 10+ years until recently. I liberally applied it to most of the center part of my head. I just recently realized that could be causing my hair to be very thin, breaking off very short. I stopped using this and just use T Gel Shampoo 2 times a week, and the itch seems to be controlled. My question is: will my hair thicken up if I continue to not use the Clobetasol, or did it cause permanent damage? I can tell by the color of my roots that my hair is growing. I should have read the directions and used it very sparingly, but the doctor’s assistant said she uses it and just applies the foam to scalp and rubs it in. So, I didn’t research any further. Will I have any side effects other than thin, damaged hair?

The chronic long-term use of this steroidal medication (Clobetasol Propionate foam) can cause your presenting symptoms.

Get a virtual consultation with Dr. William Rassman and Dr. Jae Pak for hair loss options. You can learn more by scheduling an appointment.

Reader Comments0

Leave a Comment

Want to join the discussion? Feel free to contribute! Note: We do not tolerate offensive language or personal attacks to other readers. Marketing links or commercial advertisements will be deleted.

Leave a Reply

Your email address will not be published. Required fields are marked *

+ =